# SDR HN62002F00009

- Difficulty date: February 5, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Worn
- Location: Rt Eng Pylon
- Part time: 17,877 hours, 11,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE SUPPORT CLAMP BOLT IS LOOSE AND CHAFFING AGAINST FUEL LINE UNDER PANEL NR 611KT.  CAUSE:  WORN BRACKET.   DISPOSITION:REPLACED FUEL LINE AND BRACKET.
